# SDR CA991112024

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968002
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 YAW DAMPER DISENGAGED IN-FLIGHT AND WOULD NOT RE-ENGAGE, THEN NR 1 YAW DAMPER DISENGAGED.  NR 1 CAME BACK ON-LINE AND NR 2 WAS UNABLE TO RESET.   ACTUATOR REPLACED FOR INDICATING RUDDER INPUT.
